# SDR DXTA2021060743340

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 2,170 hours, 1,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE HANDLE FOR THE MAIN CABIN DOOR IS BINDING AND REQUIRED EXCESSIVE FORCE TO MOVE INTO EITHER THE OPEN OR CLOSED POSITION. //SIGNOFF// VISUALLY INSPECTED MAIN CABIN DOOR ASSY. NO DEFECTS NOTED.  COMPLETED CABIN DOOR OPERATIONAL CHECK REF. CE-680A MM 52-10-00.  OPS CKS GOOD
